# SDR SWAA2023021695623

- Difficulty date: January 26, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 52,194 hours, 31,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED AT BS 500A S-26L WL 156 FWD FACE FRAME FWD CARGO COMPARTMENT 2023-83713<[01] REPLACED ANGLE LOCATED AT BS 500A S-26L WL 156 FWD FACE FRAME FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505; SHEET 81; REV: -. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED ANGLE LOCATED AT BS 500A S-26L WL 156 FWD FACE FRAME FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505; SHEET 81; REV: -. SEE INDIVIDUAL SIGN OFFS BELOW... RII ITEM
